# SDR AWXA200100640

- Difficulty date: December 11, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 39,115 hours, 18,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EEL - "C" - TWO SEAT LIGHTS OUT LEFT FORWARD CABIN. MAINTENANCE REPLACED FORWARD EMERGENCY BATTERY PACK 10WL AT ZONE 221 PER T/C F1C33301, OPERATIONAL CHECK WAS GOOD.
